# SDR ZW0A0110002

- Difficulty date: October 18, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 12,925 hours, 6,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE LT VENT BOX AREA, SHIELD WEB WAS CRACKED AT UPPER AFT CORNER INSIDE THE VENT BOX.  STOP DRILLED CRACK PER SRM 51-01 PAGE 6.  INSTALLED DOUBLER PER SRM 51-70-4.
